# SDR DXTA2023021080280

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N578QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0135
- Aircraft time: 4,849 hours, 3,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS REPORTED BEING ON. // SIGNOFF// T/5 UGHTS FOUND PEDISTAL G-SWITCH TO BE TRIPPED, RESET G-SWITCH PERFORMED TC-FLT-33-1001 TO VERIFY CONDMON OF BATTERIES NO DEFECTS NOTED IAW CE-680A AMM CHAPTER 33-50-00
